MAUDE Adverse Event Report: ARTHREX, INC. PARS SUTURE IMPLANT KIT W/ SUTURETAPE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. PARS SUTURE IMPLANT KIT W/ SUTURETAPE; POLYETHYLENE SYNTHETIC SUTURE
Model Number PARS SUTURE IMPLANT KIT W/ SUTURETAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 6/10/2025, an arthrex subsidiary employee reported via email that following the use of the ar-8862ds pars suturetape implant system to repair an achilles tendon rupture, three sutures ruptured during a dorsiflexion test intended to confirm the integrity of the repair.The procedure was successfully completed using the ar-7500 system.There was no harm to the patient.This was discovered during a procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device likely cause by damage to the sutures during insertion.

Brand Name
PARS SUTURE IMPLANT KIT W/ SUTURETAPE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22415272
Report Number1220246-2025-02751
Device Sequence Number8407970
Product Code GAT
UDI-Device Identifier00888867288263
UDI-Public(01)00888867288263(11)241031(17)290930(10)15340732
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPARS SUTURE IMPLANT KIT W/ SUTURETAPE
Device Catalogue NumberAR-8862DS
Device Lot Number15340732
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown